# SDR IPXA2016030300286

- Difficulty date: February 25, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337800000
- Condition: Deformed
- Location: Frame 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CABIN OVERWING AREA FR 50 AT -Y450 TO -Y953 IS BOWED.   REPLACED CROSSBEAM IAW SRM 51-40-21.
